# SDR QXEA2017032700177

- Difficulty date: March 26, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 32,796 hours, 33,857 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Part number: NAS575039
- Condition: Loose
- Location: Side Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SIGNIFICANT AIR LEAK DURING CLIMB ALL THE WAY TO FL 230. SEEMED TO ORIGINATE AT FIRST OFFICER`S WINDOW.  PRESSURIZATION NORMAL. RETORQUED THE WINDOW IAW AMM 56-10-00-280-801. PRESSURIZED ACFT IAW AMM 21-00-00-863-801.  PRESSURIZED GOOD AT .5 PSID. NO LEAKS/NOISE NOTED. RETURNED TO SERVICE.
